# SDR DXTR2017012901

- Difficulty date: January 29, 2017
- Submitted: January 29, 2017
- Operation: General aviation
- Aircraft: N834QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600669
- Aircraft time: 8,901 hours, 7,101 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Service Door
- Part number: 55170077
- Condition: Delaminated
- Location: Hydraulic Bay
- Part time: 8,901 hours, 7,101 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD EDGE OF THE HYDRAULIC ACCESS DOOR HAS DELAMINATION, THE DAMAGE MEASURES APPROXIMATELY 3.0 INCHES LONG.  ACCOMPLISHED MINOR REPAIR OF HYDRAULIC ACCESS DOOR IAW AQRD ERO-880588.
